Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bleeding after taking MT pills, blood clots. Serious issue?

Hello doctor..i had unprotected sex wid my gf few days back...around mid july.. she missed her periods which were due in first week of august...hence we did pregnancy test whose result came avoid pregnancy,she consumed mt pills approx 32 days after our intercourse... since then till date she is bleeding between the bleeding was subsided but from last week it has increased...also bloods clots are seen in it a serious issue? do we need to consult a doctor or shud we wait for few more days until the bleeding stops? also suggest ideal food intake under such circumstances,Thank u!
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
Yes. it is a serious condition. you have to consult with a gynaecologist.
Because from the history, it can be said that there may be retained products which causes bleeding. And, its treatment is to do an immediate D & C. It will relieve the condition.
This is a common complication of MTP Pills.
And dont waste time because it may lead to serious complication.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor